# SDR UPS96420351

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FRAME STA 1560.  FOUND DENT IN WEB AT LBL 57.  DENT OUT OF LIMITS IAW SRM 53-10-01.  REPAIRED IAW SRM 51-40-02.
